# SDR SWAA2024110140518

- Difficulty date: September 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ACCESS PANEL 561CB AT LT WING 2024-600149<[01] TOOL USED: CALIPER PN:500-196-30 SN:A22348594 DUE DATE:23-JUL-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18175478 DUE DATE: 25/JAN/25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8343110809 DUE DATE: 28 FEB 25.;[04] TOOL USED: MICROBONDER P/N: HCS8800 S/N: 01112546 DUE DATE: 25/JAN/25;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8343110809 DUE DATE: 28/FEB/25.;[06] TOOL USED HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 25/JAN/25.;[07] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190859705; CAL DUE DATE: 23-OCT-24;[08] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 37640185; DUE DATE: 24-JAN-25. TOOL USED HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238 ; DUE DATE: 10-SEP-25.;[09] REPAIRED ACCESS PANEL 561CB AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[10] REPAIRED ACCESS PANEL 561CB AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
